# SDR AALA201711019008

- Difficulty date: October 11, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082247
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON RIGHT HAND AFT GALLEY FRAME 68 FROM LOWER INBOARD HOLE AT NR 1 DOOR STOP FITTING AT STRINGER 24R. REPAIRED FRAME 68 PER SRM 53-41-12-300-010, DRAWING D53480082.
